Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Continuity of random derivations


Authors: M. V. Velasco and A. R. Villena
Journal: Proc. Amer. Math. Soc. 123 (1995), 107-120
MSC: Primary 46H40; Secondary 47B47, 47B80
MathSciNet review: 1217455
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we extend the well-known Johnson-Sinclair theorem in a stochastic sense showing that stochastically derivative linear random operators on semisimple Banach algebras are stochastically continuous. Besides, we prove that probably derivative linear random operators on semisimple Banach algebras are probably continuous.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46H40, 47B47, 47B80

Retrieve articles in all journals with MSC: 46H40, 47B47, 47B80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1217455-3
Article copyright: © Copyright 1995 American Mathematical Society